AED Medication

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Pam1959
New Member


Date Joined Feb 2015
Total Posts : 1
   Posted 2/4/2015 8:33 PM (GMT -6)   
I have been on dilantin - worked for YEARS, but had gum problems.
I have been on topamax - developed kidney stones, removed from medication.
I have been on keppra - no change in EEG, removed from medication.
Currently on tegretol - in the process of being weaned off due to decreasing bone mass.
Currently on depakote - was on a mid-day dose, taken off that dose due to toxicity level between depakote and tegratol which was causing double vision (hence the reason of being removed from tegretol).
Currently on vimpat.

So, so far the depakote / vimpat combo seem to be working fairly well. Numbers on blood work are within the normal range. 5-day in-hospital video monitoring and CT scan showed no abnormalities other than the usual seizure activity. Drinking plenty of water as vimpat is processed thru the liver; have not noticed any unusual weight change.

Hope this can help anyone.
New Topic Post Reply Printable Version
Forum Information
Currently it is Wednesday, October 18, 2017 2:29 PM (GMT -6)
There are a total of 2,883,815 posts in 316,428 threads.
View Active Threads


Who's Online
This forum has 157561 registered members. Please welcome our newest member, Overalls39.
413 Guest(s), 19 Registered Member(s) are currently online.  Details
Overalls39, golfer, fragilant, Doggiedo, Tsak11, tennisplayer, Michael_T, Scaredy Cat, Girlie, Missouri, OptimisTick, Sherrine, WalkingbyFaith, Handyman123, Hardlyrob, Supportive Daughter, straydog, Debrose, iPoop


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2017 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer